MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-12
Health Effect - Clinical Codes Myocardial Infarction (1969); Thrombosis (2100)
Date of Event 08/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The absorb gt1 3.0 x 23 mm scaffold referenced is being filed under a separate manufacturer report number.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of myocardial infarction and thrombosis, as listed in the absorb gt1 bioresorbable vascular scaffold (bvs) system, instructions for use are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined and the treatment appears to be related to the circumstances of the procedure.
 
Event or Problem Description
It was reported that the procedure on (b)(6) 2016 was to treat a patient due to abnormal stress test.The mid left anterior descending (lad) artery which was heavily calcified and there was difficulty getting a guide wire down.Pre-dilatation was performed with a 2.0 semi-compliant balloon and again with a 3.0 non-compliant (nc) balloon.The 3.0 x 23 mm and 3.0 x 12 mm absorb gt1 scaffolds were implanted overlapping and post-dilated twice with a 3.5 nc trek (16 and 18 atmospheres).Optical coherence tomography (oct) was attempted 3 times, but never got a complete view of the scaffolds distal to proximal.Final angiography showed less than 10% residual stenosis.On (b)(6) 2016, the patient presented to the hospital with an st-elevated myocardial infarction (stemi).Angiography confirmed thrombosis in the scaffolds.Two additional drug eluting stents were implanted for treatment with a good final patient outcome.It was confirmed that the patient was not compliant with the dual anti-platelet therapy (dapt) after the index procedure.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5883196
Report Number2024168-2016-05479
Device Sequence Number19125570
Product Code PNY
UDI-Device Identifier08717648213021
UDI-Public(01)08717648213021(17)160401(10)6051661
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2016
Device Catalogue Number1235300-12
Device Lot Number6051661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2016
Initial Report FDA Received Date08/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCAFFOLD: ABSORB GT1 3.0 X 23 MM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age69 YR
Patient Weight74